Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Swollen and itchy hands, lips and eyes. Normal blood test. Frequent stomach upset. What to do?

hi, I have a strange things happening every few months. my hands, lips ,eyes gets swollen and have an itchy feeling there. although all my reports blood test , BP are normal. I also have upset stomach most of the times and usally have ugency to go to toilet stool test are also normal. can you please advice.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
As per your history you have allergic type of itching in lips/eyes and hands. In addition you have urge to pass stools frequently.
(A)Have you been treated recently with fluroquinolones ie., Norflox/Ciprofloxacin with Tidazole type of Antibiotics // drugs for amoebiasis? Do you drink Alcohol?
If the answer to above two questions is yes your allergy is due to drug to drug interaction.Even for Ciproflox alone people develop such allergy.
(B)Coming to our analysis presuming that all your tests are normal and you have not been treated with any antibiotics and also you do not drink.,
In this situation ,in all probabality you are suffering from IBS-Irritable Bowel Syndrome and in that also accompanying allergy type of reaction is seen.
For irritable Bowel Syndrome,(1)Probiotics(2)Diaphynoxylate/Loperamide analogues(3)Codiene Sulfate/phosphate have been used with varying degrees of success.
Wishing you a speedy recovery.
Best Regards.,
Dr Lt Cdr ASN Bhushan.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor